RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 143–144 (Mi umn678)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Multiplicities and indices of representability of non-matrix varieties of algebras

A. V. Grishin

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm678

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1198–1199

Bibliographic databases:

MSC: Primary 16R10, 16R20; Secondary 16S10
Accepted: 23.09.2003

Citation: A. V. Grishin, “Multiplicities and indices of representability of non-matrix varieties of algebras”, Uspekhi Mat. Nauk, 58:6(354) (2003), 143–144; Russian Math. Surveys, 58:6 (2003), 1198–1199

Citation in format AMSBIB
\Bibitem{Gri03}
\by A.~V.~Grishin
\paper Multiplicities and indices of representability of non-matrix varieties of algebras
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn678}
\crossref{https://doi.org/10.4213/rm678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054093}
\zmath{https://zbmath.org/?q=an:1068.16023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1198G}
\elib{http://elibrary.ru/item.asp?id=14388964}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1198--1199
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442515399}


Linking options:
  • http://mi.mathnet.ru/eng/umn678
  • https://doi.org/10.4213/rm678
  • http://mi.mathnet.ru/eng/umn/v58/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:143
    Full text:46
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019